# SDR UALA2011112706507

- Difficulty date: November 24, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 38,078 hours, 14,679 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING OUTBD FLAP TRACK FAIRING (NR 4) LATERAL MOVEMENT OUT OF LIMITS PER MM.  LATERAL MOVEMENT MEASURES (.375 INCHES) LIMIT IS .158 INCHES.   REMOVED PANEL 533AT DISCONNECTED CONTROL AND SIDESTAY RODS MOVABLE FLAP TRACK FAIRING LOWERED AND HELD UP IN POSTION WITH STRING.  REPLACED BUSHINGS IAW AMM. SECURED FAIRING.
